Patient :Im from india...im 17 yrs old...i have many pimples on my face...my friend suggested me to use betnovate-c cream....so i searched about the cream on the internet...many of the doctors said that it is a steroid and it will worsen the skin when i stop using it....then i googled for the best pimple creams in india..every website showed that Himalaya Acne-n-pimple cream is no.1...even the reviews of people who used it were very pleasing...please tell me weather it is safe to use it or not....does it have any side effects on my skin?...or will my skin get addicted to the cream and cause trouble when i stop using it....
PS i have oily skin..
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.